# SDR HALA2018030900084

- Difficulty date: March 9, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 40-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 40 AND 47, -Y1959 IS CORRODED.   THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DWG F57112824,  ISSUE A.
